# SDR UIEA200700197

- Difficulty date: April 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP LT STAB T/E RIB AT STAB BL421.5 WEB FOUND CRACKED.  CRACKED WEB REPAIRED AS PER SRM 55-10-06 FIG 4.
